| Model Number |
DM0010FAA |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a craniotomy, the blade's stop mechanism of the perforator failed in the presence of dura mater.We are unsure whether the reported product was used new or reused, as the institution reuses midas rex medical devices for cost reasons.It was also reported that there was no intervention was performed and no delay in procedure.The product had contact with the patient, and the procedure was completed using the reported product.At the time of the report, there was no known impact to the patient.Additional information was received stating that there was reported that there was no patient or staff impact and no material residue remained in the patient, and there is no collateral damage to the patient.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative